# SDR COEA2011072602816

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573201210S535
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CK / MAJOR REPAIR:  INTERNAL FUSELAGE UPPER PRESSURE DECK LT SPLICE ANGLE FR 27 STR 4 IS CRACKED WITH CRACK EXTENDING INTO THE SIDE BOX INTERCOSTAL.  UPPER PRESSURE DECK ANGLE CRACKED AT FR 27 APPEARS TO HAVE PROPAGATED BEYOND PREVIOUS REPORTED MARK ON SRAS 4920/05...3364, ALSO FOUND PART BETWEEN FR 27-28 CRACKED.  CRACK ON P/N S53573201210 IS 2.6" LONG APPROX 1" ABOVE STR 4L.  CRACK ON P/N S53373201204 IS APPROX 1.6" LONG APPROX 1" ABOVE STRINGER 4L.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
